# SDR CALA2013090900644

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 33,175 hours, 11,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5519
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500H LBL 3 FORWARD SIDE OF CABIN FLOOR BEAM HAS AN ELONGATED FLOORBOARD HOLE.  REPAIRED CABIN TRANSVERSE FLOOR BEAM IAW 737-800 SRM 53-00-51, REPAIR 1 & 51-40-02.
